# SDR REXA2013120302307

- Difficulty date: November 30, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N8506C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7506
- Aircraft time: 27,439 hours, 24,462 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND AN ELONGATED HOLE IN THE CTR FLOOR BEAM AT FS 589.00 BETWEEN LBL 9 & RBL 9.  THE HOLE MEASURES .355 INCHES X .270 INCHES.  REPAIRED IAW EA CRJ253-02117 AS APPROVED BY CORRESPONDING DER SIGNED 8110-3.
